# SDR TSAA0932003

- Difficulty date: April 16, 2009
- Submitted: April 18, 2009
- Operation: Air carrier
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- Aircraft time: 54,055 hours, 61,402 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 11, HNL- LIH - NOSE GEAR RED LIGHT ILLUMINATED AFTER TAKEOFF.  RETURNED TO HNL.  ALL THREE GREEN LIGHTS ILLUMINATED WHEN LANDING GEAR EXTENDED.  FLIGHT TERMINATED UNEVENTFUL.  CLEANED UPLOCK SENSOR.  TEST IAW 32-61-41.  OPERATIONAL CHECK/GEAR SWING OKAY.  AIRCRAFT RETURNED TO SERVICE.
